# SDR AALA2019120429009

- Difficulty date: December 1, 2019
- Submitted: December 4, 2019
- Operation: Air carrier
- Aircraft: N824AW
- Make and model: Airbus A319-132
- Aircraft serial: 1490
- Aircraft time: 59,879 hours, 26,768 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: No Test
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD FLASHLIGHT NOT FLASHING. MAINTENANCE REPLACED BATTERY PACK PER AMM 25-60-00.
